It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Eye & Vision Message Board


Eye & Vision Board Index


haha yeah that post by the truth was a little random hey! When you say ur eyes are red bryan do u mean they are literally red raw (like no white) or just a few veins in the corners of your eyes etc. Because what i have also come to the conclusion of is that once being off the redness reliever drops - you are used to your eyes being 'so white' that u think the slightest bit of red is bloodshot. Its normal to have a few veins - pretty much means ur healthy. Are u still using that steroid stuff/ special eye drops the doctor perscribed you? That could be making them worse also - preservative free natural tears is the best way to go i think?!





All times are GMT -7. The time now is 08:14 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!